A 25-year-old female asked:
Disclaimer

i had an abortion 2 months ago and my 2 periods since have been very heavy and have clots in them when i go to change pads or use the restroom?

1 doctor answer
Dr. Joe Merritt
49 years experience Obstetrics and Gynecology
Hormonal or infectio: Emotional / physical stress like abortion can upset the cycle for months. This may cause heavier, or more frequent menses. Also, lowgrade infection occasionally occurs after D&C for any reason. Advice?- get checked out.
Answered on Dec 10, 2015
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Clifford Rogers
40 years experience Obstetrics and Gynecology
Maybe.: Normal ovulation (releasing an egg from one of the ovaries) "sets the timer" that determines when your next period will occur, typically around 14 day ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Varies: The first period is usually 3-6 weeks later. Often the first period is a little off from your norm. It is often too long or too short. Too heavy or to ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
First period: The first period after an abortion of miscarriage is often a little "off." hopefully you are starting birth control to avoid another unplanned pregnan ... Read More
A 24-year-old female asked:
Dr. Richard Wallner
40 years experience Gynecology
Anemia: You may be anemic causing the dizziness. See your doctor today.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month